On the Zero Divisor Graphs of a Class of Commutative Completely Primary Finite Rings
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2016, Vol 12, Issue 3
Abstract
Let R be a Completely Primary Finite Ring with a unique maximal ideal Z(R)), satisfying ((Z(R))n−1 ̸= (0) and (Z(R))n = (0): The structures of the units some classes of such rings have been determined. In this paper, we investigate the structures of the zero divisors of R:
Authors and Affiliations
Maurice Oduor, Walwenda Shadrack Adero
Estimation of Beta Regression Model with Applied Study
This paper proposes a regression model where the dependent variable is beta distributed. Therefore the observations of the dependent variable must fall within (0,1) interval. This beta regression model produces two regre...
A NEW CONSTRUCTION OF MULTIWAVELETS WITH COMPOSITE DILATIONS
Consider an affine system AABwith composite dilations Da,D in which anand .It can be made an orthonormal AB multiwavelet or a parsval frame AB -wavelet ,by choosing appropriate s...
Minimal Central Series of a Nilpotent Product of Abelian Lie Algebras
We determine the structure of the lower central terms and the structure of the minimal central terms of the nilpotent product of free abelian Lie algebras of finite rank.
The Gap Functions and Error Bounds of Solutions of a Class of Set-valued Mixed Variational Inequality and Related Algorithms
In this paper, we extend a class of generalizedized mixed variational inequality problem, and we study the gap functions, error bounds of solutions and related algorithms of a class of set-valued mixed variational inequa...
The global attractors and exponential attractors for a class of nonlinear damping Kirchhoff equation
This paper consider the long time behavior of a class of nonlinear damped Kirchhoff equation    2 tt 1 t t u u u u u f x ï² ï€«ï¡ ï€ï§ï„ ï€ ï¡ ï€«ï¢ ïƒ‘ ï„ ï€½ . Study the attractor problem with init...